Erhard Aichinger, Nebojsa Mudrinski,
"Finite representation of commutator sequences"
, in International Journal of Algebra and Computation, Vol. 32, Nummer 8, Seite(n) 1513-1543, 2022, ISSN: 0218-1967
Finite representation of commutator sequences
Sprache des Titels:
Several structural properties of an algebraic structure
can be seen from the higher commutators of its congruences.
Even on a finite algebra, the sequence of higher commutator
operations is an infinite object. In the present paper,
we exhibit finite representations of this sequence for finite
algebras from congruence modular varieties.